MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fiberoptic sensor failure occurred on a cardiosave intra aortic balloon pump during active therapy, resulting in loss of arterial pressure waveform via fiberoptics.Therapy was continued using pressure monitoring via the inner lumen.Troubleshooting identified excess pressure tubing and setup issues contributing to signal problems.After correction, waveform quality improved and alarms resolved.Iab sensor failure refers to malfunction or signal loss from the fiber optic pressure sensor in an intra aortic balloon catheter, which is critical for accurate pressure waveform and pump timing.Causes of sensor failure a sensor failure can result from the following 1 optical sensor kink 2 break in sensor 3 connector issue effects are as follows 1 loss or poor waveform 2 calibration or alarm errors 3 pump unable to detect sensor.
 
Event or Problem Description
(b)(6), cvicu rn, called into the emergency support program line to request support with a fiberoptic sensor failure on a cardiosave.She was unable to obtain an a/p waveform and switched to transducing the inner lumen.Esp personnel instructed her to coil and label the fiberoptic cable do not use.Pump bp was 59/50 with an unable to update timing alarm active.Troubleshooting identified excess pressure tubing, which was removed.(b)(6) aspirated and flushed the lumen, and proper setup was reinforced.The waveform improved and the alarm resolved, though pulse pressure remained narrow (map 64).Comparison showed radial a/p 75/61 and pump a/p 66/58.Image review indicated elevated heart rate, narrow pulse pressure, and augmentation 10 above systolic bp.X ray showed the marker below the 2nd and 3rd intercostal space.Esp personnel advised provider consultation for clinical management and balloon placement evaluation.No harm or injury to the patient was reported.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key25197237
Report Number2248146-2026-0001025
Device Sequence Number18669565
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000513355(17)281112(11)251112
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000513355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age33 YR
Patient SexMale
Patient Weight64 KG